New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shymot
New Member


Date Joined Nov 2008
Total Posts : 3
   Posted 11/23/2008 9:53 AM (GMT -7)   
 Has any man or women been prescribed Nortriptyline for depression and the developed larger breast and then seapage out of their nipples and developed breast cancer.
I was prescribed this back in the mid 90's for depression and anxiety. I was in my 40's and male. My breast started to enlarge and  my left nipple started seeping fluid. I went to my Dr and he sent me to a breast Dr. He felt around and did not feel anything and said he didn't think it was cancer. I waited two years to get it tied off because it was embarassing, They took a biopsy and i had breast cancer. I'm just wondering if anyone else has experienced this,,thanks 

falling apart in Arkansas
Regular Member


Date Joined Feb 2008
Total Posts : 32
   Posted 11/23/2008 10:06 AM (GMT -7)   
Thank you for your post. I am at the present time on Nortriptyline. Yes I have noticed my breasts look bigger. Could this realy be from the meds? I am going to speak to my doc about this because I am already a high risk for breast cancer and If this med is causing this I will get hin to take me off it. I have already have enough Chrons, Ibs, Depression, don't need cancer on top of all this. Again thanks

Diagnoced with Crohn's in 1999.  Battling with it up and down ever since. Resection of my Terminal Ilium in 2000. Meds seem to change alot lately. But have been on predizone, endacort, pentasa, remicade, 6-mp, also do B-12 injection every month.( 2008 ) Well now they say I have IBS also, took me off pentasa, took away my B-12 injections, put me on Fiber.  Still take the 6-MP for the Chrons now taking 4 green pills a day for the IBS. Can it get anyworse If Chrons was not bad enough now I have IBS also............Having more troule with the IBS lately. Chrons seems to be in remission, so far........
 
 
 
 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40574
   Posted 11/23/2008 11:09 AM (GMT -7)   
I did notice that in the pill book it says enlargement of breasts. But it doesnt' say anything about cancer. You might be onto something here. I hope that you are doing better and that they got all of the cancer out. I am so sorry that this happened to you.

Keep posting,

Hugs, Karen

I just remembered that I took risperdol and it caused breast enlargement and could cause breast milk to start.  Luckily that didn't happen to me.


  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


falling apart in Arkansas
Regular Member


Date Joined Feb 2008
Total Posts : 32
   Posted 11/23/2008 12:40 PM (GMT -7)   
TY for the reply. i go in to see my sergion next week and I will ask her about the drug..........
Diagnoced with Crohn's in 1999.  Battling with it up and down ever since. Resection of my Terminal Ilium in 2000. Meds seem to change alot lately. But have been on predizone, endacort, pentasa, remicade, 6-mp, also do B-12 injection every month.( 2008 ) Well now they say I have IBS also, took me off pentasa, took away my B-12 injections, put me on Fiber.  Still take the 6-MP for the Chrons now taking 4 green pills a day for the IBS. Can it get anyworse If Chrons was not bad enough now I have IBS also............Having more troule with the IBS lately. Chrons seems to be in remission, so far........
 
 
 
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/23/2008 5:49 PM (GMT -7)   

HI this is Kitt,

I took this med for years and no problems. However I strongly suggested you call the company that manufactured your drug and report this as an advers event and get it documented.

I developed skin cancer while on Cymbalta and call the company.............they perked right up and took a whole report. They also sent a questionaire to my Pdoc.

I really do wish I could be med free.

Do report your findings. Please for your own sake as well as for others who might not think of reporting.

Hugs

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


falling apart in Arkansas
Regular Member


Date Joined Feb 2008
Total Posts : 32
   Posted 11/23/2008 5:53 PM (GMT -7)   
thanks Kit.........
Diagnoced with Crohn's in 1999.  Battling with it up and down ever since. Resection of my Terminal Ilium in 2000. Meds seem to change alot lately. But have been on predizone, endacort, pentasa, remicade, 6-mp, also do B-12 injection every month.( 2008 ) Well now they say I have IBS also, took me off pentasa, took away my B-12 injections, put me on Fiber.  Still take the 6-MP for the Chrons now taking 4 green pills a day for the IBS. Can it get anyworse If Chrons was not bad enough now I have IBS also............Having more troule with the IBS lately. Chrons seems to be in remission, so far........
 
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:47 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
225 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer